# SDR DALA2022112207495

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 69,299 hours, 22,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 DOOR 4R KNUCKLE KNOCKER WILL NOT EXTEND WHEN IN ARMED POSITION. CORRECTIVE ACTION: ADJ/TEST 4R DOOR MECHANISM PER B757 AMM 52-11. (9438826)
